# SDR ASOA201704043066

- Difficulty date: April 4, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 41,537 hours, 31,593 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR FUSELAGE SKIN CRACKED AROUND RIVETS AT FRAME 75, STRINGER 2R. DAMAGED AREA REPAIRED WITH DOUBLER IAW SRM 53-31-00.
